How Long After Taking Excedrin Migraine Can I Take Ibuprofen?

How Long After Taking Excedrin Migraine Can I Take Ibuprofen – When you get a headache, the last thing you want to do is take one drug after another, you can take another without risking overdose or other risky side effects. Ibuprofen is a drug that is used to treat fever, swelling, pain, and redness by stopping the body from making a substance that origins inflammation. 

Doctors extremely recommend that people must avoid using both Ibuprofen and Excedrin together as it increases the likelihood of side effects since both drugs are from the same family of medicines known as NSAIDs. Therefore, it must be noted that taking both medications at the same time can disturb the efficiency of these medications.

How Long After Taking Excedrin Migraine Can I Take Ibuprofen?

How Long After Taking Excedrin Migraine Can I Take Ibuprofen

If it is essential to take both medications on the same day, it must be done only after referring to a doctor. If you want to know more about Ibuprofen then read this article carefully.

How Long After Ibuprofen Can I Take Excedrin? 

If you are taking Excedrin and Ibuprofen at the same time that can cause many side effects. The security of mixing these drugs will depend upon the purpose for which one is taking them. As Ibuprofen and Excedrin are both pain relievers from the same family of NSAIDs, both have the same possible side effects. Concurrent consumption of both medications is extremely discouraged unless it is advised by any doctor. If one has Ibuprofen, enough time intervals must exist before the consumption of Excedrin. According to the Food and Drug Administration, it is suggested that Excedrin must be taken at least 8 hours after having Ibuprofen.

The key reason for spacing apart the doses of these medications is the fact that they can radically upset the stomach. Both of these are broken down in the liver, so to avoid excess pressure, one must not take them together. Aspirin which is present in Excedrin acts as a blood-thinning agent and Ibuprofen can network with it. Ibuprofen should also be consumed with food due to its ability to irritate the lining of the stomach.

Therefore, to avoid pointless complications and side effects, it is harmless to consume both on separate days. If one needs them both to be taken on the same day, there must be a good 8 – 12 hours gap in between.

It is a kind of nonsteroidal anti-inflammatory drug, also known as an NSAID. It is an ordinary painkiller that can be used for a range of aches and pains. It is available as tablets and capsules and as a syrup that one can gulp. Excedrin is an over-the-counter headache pain reliever, naturally in the form of tablets or capsules. It comprises acetaminophen, aspirin, and caffeine. Using Ibuprofen and Excedrin together will not be helpful and might do more harm than good. When both are taken at the same time, it can increase the risk of bleeding, including gastrointestinal ulcers, bleeding, and perforation. The risk of such side effects is even higher if the patient is an elder person. 

Why Does It Take That Long After Ibuprofen to Have Excedrin?

If one consumes Excedrin to benefit prevent a heart attack, then taking Ibuprofen too at the same time for pain relief can affect the benefits of aspirin in Excedrin for the heart.

When a person takes both Ibuprofen and Excedrin together, the opportunity of experiencing side effects increases manifold. The mutual side effects include indigestion, nausea, and vomiting but they can be undertaken by home remedies. Though, if one detects some serious side effects like red, blistered, and peeling skin, yellow skin or eyes, trouble in breathing or talking, severe allergic reaction, or swollen hands or feet, then it is an emergency that must be described to a doctor as soon as possible.

If you take both Ibuprofen and Excedrin together will most likely cause stomach upset or might even lead to stomach ulcers as both annoy the stomach lining due to their blood-thinning properties. Both taken at the same moment will cause duplication, resulting in more drugs in the body but a less desired effect. These drugs are also not appropriate for children and young people under 16 years of age.

Is It Really Safe to Combine Ibuprofen with Excedrin?

Ibuprofen and Excedrin have a possibly dangerous medication interaction that can upsurge the risk of gastrointestinal bleeding. So, the combination of the two medications is typically not advised. If the combination is essential, other therapy with no potentially harmful medication interactions should be well-thought-out.

  • Ibuprofen

Ibuprofen fits into a medicine class known as ‘Nonsteroidal Anti-Inflammatory Drugs. It is marketed under the brand names Advil, Motrin, Ibuprin, and Ibuprofen.

It is frequently used for:

  • Pain
  • Swelling
  • Fever
  • Period (menstrual) cycles that are painful.
  • Arthritis

It works by stalling prostaglandins, a substance in the body that harvests inflammation.

  • Excedrin

Excedrin is a combination of aspirin, acetaminophen, and caffeine. It is usually used to treat migraine headaches and relieve discomfort.

  • Aspirin goes to the salicylates class of medications, which function by blocking prostaglandins, a material in the body that induces inflammation.
  • Acetaminophen is a non-opioid analgesic, a kind of drug used to ease pain. It works by constraining the enzyme that causes pain and inflammation by producing prostaglandins. 
  • Caffeine has an uncertain stimulating effect.

More Related Guides:

Conclusion:

Doctors powerfully encourage individuals to evade taking Ibuprofen and Excedrin together since it raises the option of adverse effects because both pills are in the same class of medication known as NSAIDs. As a result, it is mentioned that taking both drugs instantaneously may reduce their efficacy.

We have shared everything about taking Ibuprofen and Excedrin together if the information we shared helped you in any way via this article on “How Long After Taking Excedrin Migraine Can I Take Ibuprofen”, then do share it with others so they can also profit from this article.